# SDR AU961158

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172B
- Engine: Cont O300C
- Propeller: Mcauly 1C172EM
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Condition: Wrong Part
- Location: Flt Compartment
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) SEAT BELT WEBBING AND HARDWARE WAS OF AUTOMOTIVE ORIGIN -  UNAPPROVED PART - PERSONNEL/MAINTENANCE ERROR
